| Model Number |
01.26.2852MHC |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 february 2023: lot 2009653: (b)(4) items manufactured and released on 18-mar-2021.Expiration date: 2015-11-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with other 2 similar reported events in the period of review.Other devices involved: liner: mpact 01.32.4452mc dm converter liner g/dmf ((b)(4)) lot 2010075: (b)(4) items manufactured and released on 11-nov-2020.Expiration date: 2025-11-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 ((b)(4)) lot 2007621: (b)(4) items manufactured and released on 30-oct-2020.Expiration date: 2025-10-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
Revision surgery for infection 1 year and 10 months post primary for infection.Liners and head revised successfully.